Derivative of the Donsker delta functionals. (English) Zbl 1474.28022

Summary: We prove that derivatives of any finite order of Donsker’s delta functionals are well-defined elements in the space of Hida distributions. We also show the convergence to the derivative of Donsker’s delta functionals of two different approximations. Finally, we present an existence result of finite product and infinite series of the derivative of the Donsker delta functionals.


28C20 Set functions and measures and integrals in infinite-dimensional spaces (Wiener measure, Gaussian measure, etc.)
46F25 Distributions on infinite-dimensional spaces
60G20 Generalized stochastic processes
60H40 White noise theory
Full Text: DOI


[1] Aase, K.; Ø{k}sendal, B.; Ubø{e}, J., Using the Donsker delta function to compute hedging strategies, Potential Anal. 14 (2001), 351-374 · Zbl 0993.91022
[2] Benth, F. E.; Ng, S.-A., Donsker’s delta function and the covariance between generalized functionals, J. Lond. Math. Soc., II. Ser. 66 (2002), 1-13 · Zbl 1013.60050
[3] Bock, W.; Silva, J. L. da; Suryawan, H. P., Local times for multifractional Brownian motions in higher dimensions: a white noise approach, Infin. Dimens. Anal. Quantum Probab. Relat. Top. 19 (2016), Article ID 1650026, 16 pages · Zbl 1384.60075
[4] Cesarano, C., Integral representations and new generating functions of Chebyshev polynomials, Hacet. J. Math. Stat. 44 (2015), 535-546 · Zbl 1336.33021
[5] Draouil, O.; Ø{k}sendal, B., A Donsker delta functional approach to optimal insider control and applications to finance, Commun. Math. Stat. 3 (2015), 365-421 erratum ibid. 3 2015 535-540 · Zbl 1341.49029
[6] Gradshteyn, I. S.; Ryzhik, I. M., Table of Integrals, Series, and Products, Elsevier/Press, Amsterdam (2015) · Zbl 1300.65001
[7] Grothaus, M.; Riemann, F.; Suryawan, H. P., A white noise approach to the Feynman integrand for electrons in random media, J. Math. Phys. 55 (2014), Article ID 013507, 16 pages · Zbl 1291.82128
[8] Hida, T.; Kuo, H.-H.; Potthoff, J.; Streit, L., White noise, An Infinite-Dimensional Calculus. Mathematics and Its Applications 253. Kluwer Academic Publishers, Dordrecht (1993) · Zbl 0771.60048
[9] Hu, Y.; Watanabe, S., Donsker’s delta functions and approximation of heat kernels by the time discretization methods, J. Math. Kyoto Univ. 36 (1996), 499-518 · Zbl 0883.60056
[10] Hytönen, T.; Neerven, J. van; Veraar, M.; Weis, L., Analysis in Banach Spaces. Vol. I. Martingales and Littlewood-Paley Theory, Ergebnisse der Mathematik und ihrer Grenzgebiete 3. Folge 63. Springer, Cham (2016) · Zbl 1366.46001
[11] Kondratiev, Y. G.; Leukert, P.; Potthoff, J.; Streit, L.; Westerkamp, W., Generalized functionals in Gaussian spaces: The characterization theorem revisited, J. Funct. Anal. 141 (1996), 301-318 · Zbl 0871.60033
[12] Kuo, H.-H., Donsker’s delta function as a generalized Brownian functional and its application, Theory and Application of Random Fields. Proc. IFIP-WG 7/1 Working Conf., Bangalore, 1982 Lect. Notes Control Inf. Sci. 49. Springer, Berlin (1983), 167-178 · Zbl 0522.60071
[13] Kuo, H.-H., White Noise Distribution Theory, Probability and Stochastics Series. CRC Press, Boca Raton (1996) · Zbl 0853.60001
[14] Lascheck, A.; Leukert, P.; Streit, L.; Westerkamp, W., More about Donsker’s delta function, Soochow J. Math. 20 (1994), 401-418 · Zbl 0803.46043
[15] Lee, Y.-J.; Shih, H.-H., Donsker’s delta function of Lévy process, Acta Appl. Math. 63 (2000), 219-231 · Zbl 0982.60067
[16] Obata, N., White Noise Calculus and Fock Space, Lecture Notes in Mathematics 1577. Springer, Berlin (1994) · Zbl 0814.60058
[17] Rosen, J., Derivatives of self-intersection local times, 38th seminar on probability. Lecture Notes in Math. 1857 Springer, Berlin (2005), 263-281 M. Émery et al · Zbl 1063.60110
[18] Stein, E. M.; Shakarchi, R., Complex Analysis, Princeton Lectures in Analysis 2. Princeton University Press, Princeton (2003) · Zbl 1020.30001
[19] Suryawan, H. P., A white noise approach to the self-intersection local times of a Gaussian process, J. Indones. Math. Soc. 20 (2014), 111-124 · Zbl 1334.60135
[20] Watanabe, S., Donsker’s \(\delta \)-functions in the Malliavin calculus, Stochastic Analysis. Proc. Conf., Haifa, 1991 Academic Press, Boston (1991), 495-502 E. Mayer-Wolf et al · Zbl 0748.60047
[21] Watanabe, S., Some refinements of Donsker’s delta functions, Stochastic Analysis on Infinite Dimensional Spaces. Proc. U.S.-Japan bilateral seminar, Baton Rouge, 1994 Pitman Res. Notes Math. Ser. 310. Longman Scientific Technical, Harlow (1994), 308-324 H. Kunita et al · Zbl 0820.60036
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. In some cases that data have been complemented/enhanced by data from zbMATH Open. This attempts to reflect the references listed in the original paper as accurately as possible without claiming completeness or a perfect matching.